# SDR AALA202505152241

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N434AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10513
- Aircraft time: 15,451 hours, 4,230 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 15 AISLE EMERGENCY LIGHT OUT. MAINTENANCE REPAIRED BROKEN WIRE UNDER SEAT 14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-53-29.
